Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 238, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2022, 2:36 PM EDT for Dade County, Walker County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2022, 2:36 PM EDT (18:36 UTC)
- Expired
- Jul 7, 2022, 3:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 64 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1877 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
656
WUUS52 KFFC 071836
SVRFFC
GAC083-295-071900-
/O.NEW.KFFC.SV.W.0238.220707T1836Z-220707T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
236 PM EDT Thu Jul 7 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Walker County in northwestern Georgia...
Dade County in northwestern Georgia...
* Until 300 PM EDT.
* At 236 PM EDT, a severe thunderstorm was located over Hooker, or 7
miles northeast of Trenton, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Trenton, Lookout Mountain, Fairview, Stephensville, Chattanooga
Valley, New England, Morganville, Hooker, Cloudland Canyon State
Park, Cole City, Wildwood and Lakeview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3492 8527 3487 8531 3476 8556 3498 8560
3498 8526
TIME...MOT...LOC 1836Z 311DEG 22KT 3497 8546
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:55 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 7, 1:55 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 155 PM EDT Thu Jul 7 2022 ...Updated for 18Z Aviation Discussion... .PREV DISCUSSION... /Issued 1103 AM EDT Thu Jul 7 2022/ ..Mid-Morning Update... UPDATE... Given trends last night with showers and thunderstorms persisting well into the overnight hours, have made some tweaks to PoPs to better reflect chances for lingering convection in an unstable, very tropical airmass. PWATs on the 12Z sounding were (once again) around 2.15", close to or exceeding climatological maximums. SBCAPE of 2500-3000 J/kg is already present areawide, so when combined with a very moist lower-column, chances remain for large amounts of mass displacement in explosive initial upward pulses. A more expansive Slight Risk is in effect across north and central Georgia today along and north of a line from Rome to Atlanta and southeastward to the CWA border, highlighting the risk for damaging winds in the strongest storms that form. 96 SHORT TERM /Today through Friday/... Another day, another Heat Advisory, another Slight Risk for Severe Thunderstorms across our northern forecast area, another hot and muggy day with scattered afternoon showers and thunderstorms. A stout, stagnant, mid-level ridge remains in place across the forecast area, but the center of the high pressure circulation will retrograde further west over the near term which will place the forecast area in deep, albeit weak, northwest flow. The flattened out jet stream to the north that we've grown accustomed to will finally begin to bend through the mid-levels which have allowed some perturbations to make their way through the main flow. As the forecast area increasingly sets up in a northwest flow regime, some of those weak perturbations will begin moving through the forecast area, setting up triggering mechanism for clusters of showers and storms to initiate off of (as we've seen through most of the night so far) and meander towards the southeast along produced outflow boundaries. Once again, convection is progged in several CAMs to initialize later than usual today, allowing temperatures to climb into the mid to upper 90s with steady dewpoints in the mid 70s. this combination will produce patchy heat index values over 105 throughout the forecast area outside the higher elevations, which has prompted a Heat Advisory through 7 pm. With that said, storms are expected to initialize earlier than yesterday and have a further areal extent by mid-afternoon which could bring relief to some areas early, but this is far from certain as the boundary layer will be extremely hot and moist (last night's sounding showed a PWAT of 2.18, 0.02 inches from the daily record per SPC Sounding Climatology), and the slightest gravity wave could spark convection earlier than expected. Or just continue it as thunderstorms have yet to cease within the forecast area at the time of this writing. Additionally, lapse rates should once again be decent through 3km+, just past the LCL/LFC with the combination of heat and moisture creating MLCAPE values between 2000- 3000 J/kg by early afternoon. This combination could produce strong updrafts within any thunderstorms that develop, lofting deep moisture high within the atmosphere and creating heavy water-loaded downdrafts and spotty damaging wind gusts. These gusts may be aided by cold pool mergers within clusters of storms forming on shared waves/boundaries. the threat for this remains highest across the northern tier of counties within the forecast area, prompting the Slight Risk within the Severe Weather Outlook today. Thiem LONG TERM /Friday Night through Wednesday/... Friday evening will likely see ongoing convection across the area that once again will continue will into the evening and overnight hours. Northwest flow aloft will bring with it multiple perturbations that may aid in some broad lift and at the very least some shear will be in place to allow for some measure of organization of outflows/cold pools given likely coverage of convection. Severe parameters aren't through the roof per CAMs, but the above potential for some organization will allow for a severe threat to continue well past sunset, alongside potential for flash flooding for any slower moving storms, especially in urban areas. Going forward, strong PV anomaly rotates around the base of Canadian trough with attendant surface cyclone driving cold front into eastern CONUS Friday into Saturday. High pressure/drier airmass associated with front will get a bit of an extra kick to the east/south as anticyclonic wave break on the anticyclonic shear side of the jet pushes into the Great Plains, all of which should aide in pushing the front into and possibly through the CWA Saturday into Sunday. Tropical airmass will likely still be in place for most of Saturday, leading to another day of diurnal convection and the possibility of more heat products being needed across all but the mountainous counties. Global models are in pretty good alignment with both timing and location of the front as it pushes through Saturday night, stalling it near south Georgia Sunday morning. Front will be the focus of some overnight storms and rain given tropical airmass, and as it stalls we could see some isentropic overrunning that allows for some elevated rain or even convection across the CWA on Sunday, though less certain on the details of how this may play out. Relatively drier and even cooler airmass will be in place behind the front bringing some much needed relief for a few days from the oppressive tropical airmass that has been in place. Still, it's summer in the south, and it won't take long for enough heating to occur to allow for some diurnal chances Monday and Tuesday. Some divergence in the models begin to take place after this, though Wednesday looks like another diurnal day of convection across the global guidance. Details of a western ridge and eastern trough will need to be worked out to determine how the rest of the week will play out. Lusk && .AVIATION... 18Z Update... VFR conditions to continue through the period. Isolated to scattered SHRA/TSRA has initiated across the area and will likely continue well into the evening with such an unstable airmass in place. A TEMPO for TSRA and VRB gusts for ATL is valid 19-23Z, with VCSH through 4Z to attempt to capture lingering convection. Winds will be primarily from the W/NW at less than 10 kts through the TAF period and nearly calm overnight. Potential for MVFR cigs and patchy MVFR vsbys in the morning depending on where axis of heavy rain falls. SHRA/TSRA chances to pick back up once again around 17-18Z tomorrow. //ATL Confidence...18Z Update... Medium confidence potential morning MVFR cigs/vsbys. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 97 75 95 75 / 50 40 60 40 Atlanta 95 75 93 76 / 50 40 60 40 Blairsville 90 69 90 69 / 60 30 60 40 Cartersville 95 73 94 74 / 60 40 60 40 Columbus 97 78 94 76 / 50 30 60 30 Gainesville 94 74 93 75 / 60 40 60 40 Macon 98 76 95 75 / 50 30 60 40 Rome 96 74 96 75 / 60 40 60 40 Peachtree City 96 74 93 73 / 50 30 60 40 Vidalia 97 77 94 76 / 50 30 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Madison...Marion...Meriwether...Monroe... Montgomery...Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton... Warren...Washington...Webster...Wheeler...Whitfield...Wilcox... Wilkes...Wilkinson. && SHORT TERM...Thiem LONG TERM....Lusk AVIATION...96
Hazardous weather outlook, Jul 7, 10:49 AM EDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1049 AM EDT Thu Jul 7 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1049 AM EDT Thu Jul 7 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will be possible today into tonight across north and central Georgia. Some strong to isolated severe storms are possible with the primary hazards of damaging wind gusts, locally heavy rainfall that could lead to flash flooding and frequent lightning. A heat advisory is in effect for all but the mountainous areas of north and central Georgia. Heat indices between 105 and 109 will be possible. Please use caution when exercising or working outdoors and take frequent breaks. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Additional Heat Advisories could be warranted across portions of the area Friday and Saturday. Scattered thunderstorms will be possible each afternoon and evening. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jul 7, 12:47 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EDT THU JUL 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 4 NNW HARMONY 33.51N 83.39W
07/06/2022 MORGAN GA EMERGENCY MNGR
ONE TREE DOWN AT ENTERPRISE AND SEVEN ISLANDS ROAD.
&&
EVENT NUMBER FFC2200779
NLISTSpecial weather statement, Jul 7, 12:58 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1258 PM EDT Thu Jul 7 2022
GAZ072-082-083-071730-
Bibb GA-Jones GA-Twiggs GA-
1258 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of central Bibb,
northwestern Twiggs and southeastern Jones Counties through 130 PM
EDT...
At 1257 PM EDT, a strong thunderstorm was centered near the north
side of Macon, moving southeast at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Payne, Payne City, Cross Keys, Wesleyan, Dry Branch, Postell,
Arkwright, Mountain Springs, Griswoldville, Franklinton and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3291 8377 3302 8359 3291 8344 3278 8350
3277 8372
TIME...MOT...LOC 1657Z 325DEG 4KT 3291 8366
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 1:05 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
105 PM EDT Thu Jul 7 2022
GAZ097-071730-
Laurens GA-
105 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of northeastern Laurens
County through 130 PM EDT...
At 105 PM EDT, a strong thunderstorm was centered near Dublin. This
storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, East Dublin, Brewton and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3240 8274 3242 8293 3255 8298 3263 8283
3255 8267 3254 8267
TIME...MOT...LOC 1705Z 325DEG 4KT 3253 8286
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 2:05 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
205 PM EDT Thu Jul 7 2022
GAZ098-112-071830-
Treutlen GA-Montgomery GA-
205 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of southeastern
Treutlen and northeastern Montgomery Counties through 230 PM EDT...
At 205 PM EDT, a strong thunderstorm was centered near Zaidee, or
just east of Soperton, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Soperton, Higgston, Tarrytown, Zaidee and Kibbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3237 8241 3235 8241 3226 8244 3222 8246
3224 8256 3234 8264 3244 8251 3241 8239
TIME...MOT...LOC 1805Z 305DEG 12KT 3237 8253
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 2:16 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT Thu Jul 7 2022
GAZ001-002-071900-
Walker GA-Dade GA-
216 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of north central Walker
and northern Dade Counties through 300 PM EDT...
At 216 PM EDT, a strong thunderstorm was near Haletown (guild), or
near Jasper, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Trenton, Lookout Mountain, Chattanooga Valley, New England,
Morganville, Hooker, Cole City, Wildwood and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3498 8560 3498 8527 3497 8527 3491 8533
3486 8549 3492 8559
TIME...MOT...LOC 1816Z 313DEG 18KT 3507 8556
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 7, 2:18 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 PM EDT Thu Jul 7 2022
GAZ002-011-012-019-071845-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
218 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of northeastern Floyd,
southeastern Walker, western Gordon and northeastern Chattooga
Counties through 245 PM EDT...
At 218 PM EDT, a strong thunderstorm was over Everett Springs, or 10
miles west of Calhoun, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Calhoun, Summerville, Oostanaula, Subligna, Sugar Valley, Tidings,
Everett Springs, Lake Marvin and James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3456 8524 3464 8511 3458 8500 3450 8495
3440 8505 3439 8523 3442 8534 3448 8536
TIME...MOT...LOC 1818Z 306DEG 15KT 3451 8513
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:00 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 6, 8:25 PM EDT | Special Weather Statement | FFC | Towns, Union | 35 min |
| Jul 6, 8:51 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jul 6, 9:32 PM EDT | Special Weather Statement | FFC | Jackson | 28 min |
| Jul 6, 9:47 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Jul 6, 9:50 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jul 6, 9:59 PM EDT | Special Weather Statement | FFC | Banks | 31 min |
| Jul 6, 10:05 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 25 min |
| Jul 6, 10:10 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jul 6, 10:24 PM EDT | Special Weather Statement | FFC | Morgan | 36 min |
| Jul 6, 10:31 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 29 min |
| Jul 6, 10:40 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 35 min |
| Jul 6, 10:48 PM EDT | Special Weather Statement | FFC | Jackson | 27 min |
| Jul 6, 11:01 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Jul 6, 11:04 PM EDT | Special Weather Statement | FFC | Oglethorpe | 26 min |
| Jul 6, 11:13 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee | 32 min |
| Jul 6, 11:24 PM EDT | Special Weather Statement | FFC | Barrow | 36 min |
| Jul 6, 11:28 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Walton | 32 min |
| Jul 6, 11:51 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro | 24 min |
| Jul 6, 11:53 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| Jul 7, 12:19 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jasper, Morgan and 4 more | 41 min |
| Jul 7, 12:31 AM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Jul 7, 2:43 AM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Jul 7, 3:35 AM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jul 7, 4:03 AM EDT | River Flood Warning | FFC | Barrow, Gwinnett | 96 min |
| Jul 7, 4:39 AM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more | 14 hr |
| Jul 7, 12:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jul 7, 1:05 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Jul 7, 1:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 50 min |
| Jul 7, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 7, 2:16 PM EDT | Special Weather Statement | FFC | Dade | 44 min |
| Jul 7, 2:18 PM EDT | Special Weather Statement | FFC | Chattooga | 27 min |
| Jul 7, 2:45 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jul 7, 3:02 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 43 min |
| Jul 7, 3:09 PM EDT | Special Weather Statement | FFC | Gordon | 36 min |
| Jul 7, 3:12 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jul 7, 3:17 PM EDT | Special Weather Statement | FFC | Chattooga | 28 min |
| Jul 7, 3:20 PM EDT | Special Weather Statement | FFC | Montgomery | 25 min |
| Jul 7, 3:34 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 7, 3:46 PM EDT | Special Weather Statement | FFC | Walker | 29 min |
| Jul 7, 3:48 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jul 7, 4:00 PM EDT | Special Weather Statement | FFC | Banks, Hall | 30 min |
| Jul 7, 4:17 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Jul 7, 4:30 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Jul 7, 4:41 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 7, 5:02 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Oglethorpe | 28 min |
| Jul 7, 5:04 PM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jul 7, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 28 min |
| Jul 7, 5:29 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 46 min |
| Jul 7, 5:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 7, 5:47 PM EDT | Special Weather Statement | FFC | Paulding | 28 min |
| Jul 7, 6:07 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 7, 6:14 PM EDT | Special Weather Statement | FFC | Douglas | 46 min |
| Jul 7, 6:22 PM EDT | Special Weather Statement | FFC | Butts | 38 min |
| Jul 7, 6:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 7, 6:30 PM EDT | Special Weather Statement | FFC | Jefferson | 45 min |
| Jul 7, 7:15 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.